MathSciNet Relay Station
MathSciNet bibliographic data
MR768722 42C05 (05A15)
Máté, Attila; Nevai, Paul; Zaslavsky, Thomas Asymptotic expansions of ratios of coefficients of orthogonal polynomials with exponential weights. Trans. Amer. Math. Soc. 287 (1985), no. 2, 495–505.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement